MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT

NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Model Number 1104HMT
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).07-nov-2024: natus received notice of display issue on cam02, sn: (b)(6).User could not continue with procedure due to pressure issues.Device needed to be changed, causing a delay in procedure.The catheter was replaced.This camino system cam02, sn: (b)(6).Used at the time is past due for the yearly calibration on (b)(6) 2022.Further review of complaint details to be carried out.
 
Event or Problem Description
Micro ventricular bolt icp / temp.Monitoring kit - user could not continue with procedure due to pressure issues.The patient was admitted to the neurosurgery ward of the hospital due to cerebral hernia.The patient was scheduled for surgery.Intraoperative intracranial pressure monitoring could not measure the pressure, the operation was delayed, and the reading returned to normal after replacing new devices.No injuries.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).No associated capas.Complaint history review/trend analysis: (24 months review and percent of sales) 0 previously confirmed "integ-pressure" complaints within the past two years.(b)(4).1104hmt units sold within past two years.Failure rate =(b)(4).Risk management review: (identify hazard id) a review of (b)(4).Medical device hazard analysis (rev 05), identifies the hazard situation as "12.23 does not measure intracranial pressure accurately: non-robust module end electronics design or materials / for intended use" based on complaint of "pressure not reading." the risk level is considered low.This determination is based on the information received from the customer.Root cause/failure investigation: the customer did not return the device for evaluation or provide any further information regarding the alleged complaint.Failure mode: no device returned - unable to determine.
 
Event or Problem Description

Brand Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Common Device Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key20722328
Report Number2023988-2024-00080
Device Sequence Number17082986
Product Code GWN
UDI-Device Identifier00382830047531
UDI-Public00382830047531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104HMT
Device Catalogue Number1104HMT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale